# SDR P5CA2021050800165

- Difficulty date: May 8, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 82,207 hours, 22,239 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"R ENG HPSOV" MESSAGE ON EICAS IN FLIGHT,  TRANSFERRED TO MDDR 146639 AS PER MEL36-11-02-02,  LOG PAGE 1477650.   REMOVED AND REPLACED RT ENGINE HPSOV IAW AMM 36-11-07. LEAK CHECK GOOD, OPS CHECK GOOD. THIS CLEARS DMI 146639. P/N 802170-10 S/N 2006100098.   PER FIM 36-10 FT 837 REMOVED AND REPLACED RT HPC IAW AMM 36-11-08. NO LEAKS NOTED, OPS CHECK GOOD.
